# SDR CALA2025082708196

- Difficulty date: August 26, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N467UA
- Make and model: Airbus A320-232
- Aircraft serial: 1359
- Aircraft time: 74,772 hours, 32,837 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311281700420
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR STRUCTURE L/H SEAT TRACK Y254 CORRODED AT FRS 21, 22 , 23.  REMOVED AND REPLACED SEAT TRACK  Y254 FR 12-24 LH IAW A320 SRM 51 -72-11-911-001 AND SRM 51-42-11 ACMP BY MECH V937285 INSP BY V89 2429
